# SDR SWAA2018030520200

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 36,932 hours, 21,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: A39021
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR FITTING LOOSE.  SECURED THE FITTING IAW SIP.
